American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12A50) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Gary Cornell. Relative genus theory and the class group of $l$-extensions . Trans. Amer. Math. Soc. 277 (1983) 421-429. MR 690061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Judith S. Sunley. Class numbers of totally imaginary quadratic extensions of totally real fields . Trans. Amer. Math. Soc. 175 (1973) 209-232. MR 0311622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1